Seguir
Xing Peng
Xing Peng
Professor, Anhui University, Hefei Anhui Province
Dirección de correo verificada de ahu.edu.cn
Título
Citado por
Citado por
Año
On Meyniel's conjecture of the cop number
L Lu, X Peng
Journal of Graph Theory 71 (2), 192-205, 2012
1232012
Spectra of edge-independent random graphs
L Lu, X Peng
arXiv preprint arXiv:1204.6207, 2012
732012
High-order random walks and generalized laplacians on hypergraphs
L Lu, X Peng
Internet Mathematics 9 (1), 3-32, 2013
702013
Extensions of the Erdős–Gallai theorem and Luo’s theorem
B Ning, X Peng
Combinatorics, Probability and Computing 29 (1), 128-136, 2020
482020
Loose Laplacian spectra of random hypergraphs
L Lu, X Peng
Random Structures & Algorithms 41 (4), 521-545, 2012
272012
Monochromatic 4-term arithmetic progressions in 2-colorings of Zn
L Lu, X Peng
Journal of Combinatorial Theory, Series A 119 (5), 1048-1065, 2012
212012
A fractional analogue of Brooks' theorem
AD King, L Lu, X Peng
SIAM Journal on Discrete Mathematics 26 (2), 452-471, 2012
192012
The fractional chromatic number of triangle-free graphs with Δ≤ 3
L Lu, X Peng
Discrete Mathematics 312 (24), 3502-3516, 2012
172012
Maximizing the number of cliques in graphs with given matching number
X Duan, B Ning, X Peng, J Wang, W Yang
Discrete Applied Mathematics 287, 110-117, 2020
152020
The Ramsey number of generalized loose paths in hypergraphs
X Peng
Discrete Mathematics 339 (2), 539-546, 2016
15*2016
Large book-cycle Ramsey numbers
Q Lin, X Peng
SIAM Journal on Discrete Mathematics 35 (1), 532-545, 2021
142021
Signless Laplacian spectral radius and Hamiltonicity of graphs with large minimum degree
Y Li, Y Liu, X Peng
Linear and Multilinear Algebra 66 (10), 2011-2023, 2018
122018
The Randić index and signless Laplacian spectral radius of graphs
B Ning, X Peng
Discrete Mathematics 342 (3), 643-653, 2019
102019
Extreme values of the stationary distribution of random walks on directed graphs
S Aksoy, F Chung, X Peng
Advances in Applied Mathematics 81, 128-155, 2016
102016
Decomposition of random graphs into complete bipartite graphs
F Chung, X Peng
SIAM Journal on Discrete Mathematics 30 (1), 296-310, 2016
102016
On the chromatic number of the Erd\H {o} sR\'enyi orthogonal polarity graph
X Peng, M Tait, C Timmons
arXiv preprint arXiv:1408.4065, 2014
72014
Extremal problems on the Hamiltonicity of claw-free graphs
B Li, B Ning, X Peng
Discrete Mathematics 341 (10), 2774-2788, 2018
6*2018
High-order Phase Transition in Random Hypergrpahs
L Lu, X Peng
arXiv preprint arXiv:1409.1174, 2014
52014
Infinite Turán problems for bipartite graphs
X Peng, C Timmons
SIAM journal on discrete mathematics 28 (2), 702-710, 2014
52014
Bounds for generalized Sidon sets
X Peng, R Tesoro, C Timmons
Discrete Mathematics 338 (3), 183-190, 2015
32015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20